# SDR CA140602020

- Difficulty date: May 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwc PW127E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, THE PILOT INDUCED AN IFSD DUE TO TORQUE FLUCTUATION. ON GROUND, THE AFU WAS REPLACED AND THE MAINTENANCE CREW REPORTED TORQUE LIMITED TO 60 PERCENT DURING GROUND RUN.  ELECTRONIC ENGINE CONTROL, MFCU AND FUEL PUMP WERE SWAPPED WITH OPPOSITE ENGINE AND GROUND RUNS WERE REPEATED WITHOUT PROBLEM REPORTED FROM BOTH ENGINES.  SAFETY DEPT AND ENGINEERING ARE LOOKING THE FDR DATA.
